RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. СФУ. Сер. Матем. и физ.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. СФУ. Сер. Матем. и физ., 2008, том 1, выпуск 2, страницы 105–124 (Mi jsfu12)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Multi-Logarithmic Differential Forms on Complete Intersections

Alexandr G. Aleksandrova, Avgust K. Tsikhb

a Institute of Control Sciences, Russian Academy of Sciences
b Institute of Mathematics, Siberian Federal University

Аннотация: We construct a complex $\Omega_S^\bullet(\log C)$ of sheaves of multi-logarithmic differential forms on a complex analytic manifold $S$ with respect to a reduced complete intersection $C\subset S$, and define the residue map as a natural morphism from this complex onto the Barlet complex $\omega_C^\bullet$ of regular meromorphic differential forms on $C$. It follows then that sections of the Barlet complex can be regarded as a generalization of the residue differential forms defined by Leray. Moreover, we show that the residue map can be described explicitly in terms of certain integration current.

Ключевые слова: complete intersection, multi-logarithmic differential forms, regular meromorphic differential forms, Poincaré residue, logarithmic residue, Grothendieck duality, residue current.

Полный текст: PDF файл (398 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

УДК: 517.55
Получена: 02.02.2008
Исправленный вариант: 10.04.2008
Принята: 12.04.2008
Язык публикации: английский

Образец цитирования: Alexandr G. Aleksandrov, Avgust K. Tsikh, “Multi-Logarithmic Differential Forms on Complete Intersections”, Журн. СФУ. Сер. Матем. и физ., 1:2 (2008), 105–124

Цитирование в формате AMSBIB
\RBibitem{AleTsi08}
\by Alexandr~G.~Aleksandrov, Avgust~K.~Tsikh
\paper Multi-Logarithmic Differential Forms on Complete Intersections
\jour Журн. СФУ. Сер. Матем. и физ.
\yr 2008
\vol 1
\issue 2
\pages 105--124
\mathnet{http://mi.mathnet.ru/jsfu12}
\elib{http://elibrary.ru/item.asp?id=11482590}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jsfu12
  • http://mi.mathnet.ru/rus/jsfu/v1/i2/p105

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Н. А. Бушуева, “Об изотопиях и гомологиях подмногообразий в торических многообразиях”, Сиб. матем. журн., 51:5 (2010), 974–989  mathnet  mathscinet; N. A. Bushueva, “On isotopies and homologies of subvarieties of toric varieties”, Siberian Math. J., 51:5 (2010), 776–788  crossref  isi
    2. А. Г. Александров, “Кратный вычет и весовая фильтрация на логарифмическом комплексе де Рама”, Функц. анализ и его прил., 47:4 (2013), 1–17  mathnet  crossref  mathscinet  zmath  elib; A. G. Aleksandrov, “The Multiple Residue and the Weight Filtration on the Logarithmic de Rham Complex”, Funct. Anal. Appl., 47:4 (2013), 247–260  crossref  isi
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Просмотров:
    Эта страница:327
    Полный текст:85
    Литература:30

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018